# SDR COMA9710338

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 3520 · Passenger Oxygen System
- Part: Solenoid
- Part number: 11820403
- Condition: Failed
- Location: Lav Oxy Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF C TASK 35-09, THE PAX OXYGEN MASK IN THE LAVATORY FAILED TO DROP.  INVESTIGATION FOUND THE OXYGEN MASK DOOR LATCH SOLENOID FAILED.  THE SOLENOID WAS REPLACED WITH A NEW PART.  SYSTEM TESTED OK.
